Journal of the Mathematical Society of Japan

On the structure of the moduli space of harmonic eigenmaps

Gabor TOTH

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 47, Number 3 (1995), 503-522.

Dates
First available in Project Euclid: 13 November 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1226598675

Digital Object Identifier
doi:10.2969/jmsj/04730503

Mathematical Reviews number (MathSciNet)
MR1331327

Zentralblatt MATH identifier
0834.58012

Subjects
Primary: 58E20: Harmonic maps [See also 53C43], etc.

Citation

TOTH, Gabor. On the structure of the moduli space of harmonic eigenmaps. J. Math. Soc. Japan 47 (1995), no. 3, 503--522. doi:10.2969/jmsj/04730503. https://projecteuclid.org/euclid.jmsj/1226598675


Export citation